Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN EEA; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN EEA; STAPLE, IMPLANTABLE
Model Number
EEAXL25
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
25mm eea circular stapler being used in patient.Surgeon fired stapler as directed and when it was being pulled out, the anvil detached from the stapler and remained inside the patient.Anvil was successfully and safely retrieved.
New Search
Submit an Adverse Event Report
Brand Name
EEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key
24144421
Report Number
24144421
Device Sequence Number
15824362
Product Code
GDW
UDI-Device Identifier
10884523006056
UDI-Public
(01)10884523006056
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
12/30/2025
Report Date
(Section F)
12/30/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
EEAXL25
Device Catalogue Number
EEAXL25
Device Lot Number
P5K1069
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/22/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
65 YR
Patient Sex
Female
Patient Weight
74 KG
Date Report Sent to FDA
12/30/2025